# SDR 07FDEA04131

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980651207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 51 RT BETWEEN FRAME 76-77.  STRINGER REPAIR PERFORMED IAW FREIGHTER A300-600 SRM 53-10-14/FIG 206, APPROVED BY EA 6-5318-82875 AND RAS/DAHAM/4019558/2005 ISSUE A.
